The evolution of partial least squares models and related chemometric approaches in metabonomics and metabolic phenotyping

Fonville, J.M., Richards, S.E. and Barton, R.H., 2010. The evolution of partial least squares models and related chemometric approaches in metabonomics and metabolic phenotyping. Journal of Chemometrics, 24, pp. 636-649.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Chemometrics
Creators: Fonville, J.M., Richards, S.E. and Barton, R.H.
Date: 2010
Volume: 24
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:35
Last Modified: 19 Oct 2015 14:34
URI: http://irep.ntu.ac.uk/id/eprint/15140

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year